Hyperlinked list of Shelah's papers: the 000's

Prepared on 2017-09-10

This is only a partial list. The full list is elsewhere.

1-99 100-199 200-299 300-399 400-499 500-599 600-699 700-799 800-899 900-999 1000-

Sh:1
Shelah, Stable theories -- Israel J Math 7 (1969) 187-202
Sh:2
Shelah, Note on a min-max problem of Leo Moser -- J Combinatorial Theory 6 (1969) 298-300
Sh:3
Shelah, Finite diagrams stable in power -- Annals Math Logic 2 (1970) 69-118
Sh:4
Shelah, On theories $T$ categorical in $|T|$ -- J Symbolic Logic 35 (1970) 73-82
Sh:5
Shelah, On languages with non-homogeneous strings of quantifiers -- Israel J Math 8 (1970) 75-79
Sh:6
Shelah, A note on Hanf numbers -- Pacific J Math 34 (1970) 541-545
Sh:7
Shelah, On the cardinality of ultraproduct of finite sets -- J Symbolic Logic 35 (1970) 83-84
Sh:8
Shelah, Two cardinal compactness -- Israel J Math 9 (1971) 193-198
Sh:9
Shelah, Remark to ``local definability theory'' of Reyes -- Annals Math Logic 2 (1970) 441-447
Sh:10
Shelah, Stability, the f.c.p., and superstability; model theoretic properties of formulas in first order theory -- Annals Math Logic 3 (1971) 271-362
Sh:11
Shelah, On the number of non-almost isomorphic models of $T$ in a power -- Pacific J Math 36 (1971) 811-818
Sh:12
Shelah, The number of non-isomorphic models of an unstable first-order theory -- Israel J Math 9 (1971) 473-487
Sh:13
Shelah, Every two elementarily equivalent models have isomorphic ultrapowers -- Israel J Math 10 (1971) 224-233
Sh:14
Shelah, Saturation of ultrapowers and Keisler's order -- Annals Math Logic 4 (1972) 75-114
Sh:15
Shelah, Uniqueness and characterization of prime models over sets for totally transcendental first-order theories -- J Symbolic Logic 37 (1972) 107-113
Sh:16
Shelah, A combinatorial problem; stability and order for models and theories in infinitary languages -- Pacific J Math 41 (1972) 247-261
Sh:17
Shelah, For what filters is every reduced product saturated? -- Israel J Math 12 (1972) 23-31
Sh:18
Shelah, On models with power-like orderings -- J Symbolic Logic 37 (1972) 247-267
ErSh:19
Erdos+Shelah, Separability properties of almost-disjoint families of sets -- Israel J Math 12 (1972) 207-214
ScSh:20
Schmerl+Shelah, On power-like models for hyperinaccessible cardinals -- J Symbolic Logic 37 (1972) 531-537
ErSh:21
Erdos+Shelah, On problems of Moser and Hanson -- Graph theory and applications (Proc. Conf., Western Michigan Univ., Kalamazoo, Mich., 1972; dedicated to memory J. W. T. Youngs) (1972) 75--79
Sh:22
Shelah, A note on model complete models and generic models -- Proc American Math Soc 34 (1972) 509-514
GlSh:23
Galvin+Shelah, Some Counterexamples in the Partition Calculus -- J Combinatorial Theory. Ser. A 15 (1973) 167-174
Sh:24
Shelah, First order theory of permutation groups -- Israel J Math 14 (1973) 149-162
Sh:25
Shelah, Errata to: First order theory of permutation groups -- Israel J Math 15 (1973) 437-441
Sh:26
Shelah, Notes on combinatorial set theory -- Israel J Math 14 (1973) 262-277
MoSh:27
Moran+Shelah, Size direction games over the real line. III -- Israel J Math 14 (1973) 442-449
Sh:28
Shelah, There are just four second-order quantifiers -- Israel J Math 15 (1973) 282-300
Sh:29
Shelah, A substitute for Hall's theorem for families with infinite sets -- J Combinatorial Theory. Ser. A 16 (1974) 199-208
MzSh:30
McKenzie+Shelah, The cardinals of simple models for universal theories -- Proc Tarski Symposium (Univ. California, Berkeley, Calif., 1971) (1974) 53--74
Sh:31
Shelah, Categoricity of uncountable theories -- Proc Tarski Symposium (Univ. of California, Berkeley, Calif., 1971) (1974) 187--203
EHSh:32
Erdos+Hajnal+Shelah, On some general properties of chromatic numbers -- Topics in topology (Proc. Colloq., Keszthely, 1972) (1974) 243--255
Sh:33
Shelah, The Hanf number of omitting complete types -- Pacific J Math 50 (1974) 163-168
Sh:34
Shelah, Weak definability in infinitary languages -- J Symbolic Logic 38 (1973) 399-404
MlSh:35
Milner+Shelah, Sufficiency conditions for the existence of transversals -- Canadian J Math Journal Canadien de Mathematiques 26 (1974) 948-961
Sh:36
Shelah, Remarks on cardinal invariants in topology -- General Topology and Applications 7 (1977) 251-259
Sh:37
Shelah, A two-cardinal theorem -- Proc American Math Soc 48 (1975) 207-213
Sh:38
Shelah, Graphs with prescribed asymmetry and minimal number of edges -- Infinite and finite sets (Colloq., Keszthely, 1973; dedicated to P. Erd\H{o}s on his 60th birthday) (1975) 1241--1256
Sh:39
Shelah, Differentially closed fields -- Israel J Math 16 (1973) 314-328
Sh:40
Shelah, Notes on partition calculus -- Infinite and finite sets (Colloq., Keszthely, 1973; dedicated to P. Erd\H{o}s on his 60th birthday) (1975) 1257--1276
MlSh:41
Milner+Shelah, Some theorems on transversals -- Infinite and finite sets (Colloq., Keszthely, 1973; dedicated to P. Erd\H{o}s on his 60th birthday) (1975) 1115--1126
Sh:42
Shelah, The monadic theory of order -- Annals Math 102 (1975) 379-419
Sh:43
Shelah, Generalized quantifiers and compact logic -- Transactions American Math Soc 204 (1975) 342-364
Sh:44
Shelah, Infinite abelian groups, Whitehead problem and some constructions -- Israel J Math 18 (1974) 243-256
Sh:45
Shelah, Existence of rigid-like families of abelian $p$-groups -- Model theory and algebra (A memorial tribute to Abraham Robinson) (1975) 384--402
Sh:46
Shelah, Colouring without triangles and partition relation -- Israel J Math 20 (1975) 1-12
MShS:47
Makowsky+Shelah+Stavi, $\Delta$-logics and generalized quantifiers -- Annals Math Logic 10 (1976) 155-192
Sh:48
Shelah, Categoricity in $\aleph _{1}$ of sentences in $L_{\omega _{1},\omega}(Q)$ -- Israel J Math 20 (1975) 127-148
Sh:49
Shelah, A two-cardinal theorem and a combinatorial theorem -- Proc American Math Soc 62 (1977) 134-136
Sh:50
Shelah, Decomposing uncountable squares to countably many chains -- J Combinatorial Theory. Ser. A 21 (1976) 110-114
Sh:51
Shelah, Why there are many nonisomorphic models for unsuperstable theories -- Proc International Congress of Math (Vancouver, B. C., 1974) (1974) 259--263
Sh:52
Shelah, A compactness theorem for singular cardinals, free algebras, Whitehead problem and transversals -- Israel J Math 21 (1975) 319-349
LtSh:53
Litman+Shelah, Models with few isomorphic expansions -- Israel J Math 28 (1977) 331-338
Sh:54
Shelah, The lazy model-theoretician's guide to stability -- Logique et Analyse 18 (1975) 241-308 see also F632
Sh:54a
Shelah, The lazy model theorist's guide to stability -- Six days model theory (1978) 9-76
McSh:55
Macintyre+Shelah, Uncountable universal locally finite groups -- J Algebra 43 (1976) 168-175
Sh:56
Shelah, Refuting Ehrenfeucht conjecture on rigid models -- Israel J Math 25 (1976) 273-286
AmSh:57
Amit+Shelah, The complete finitely axiomatized theories of order are dense -- Israel J Math 23 (1976) 200-208
Sh:58
Shelah, Decidability of a portion of the predicate calculus -- Israel J Math 28 (1977) 32-44
HiSh:59
Hiller+Shelah, Singular cohomology in $L$ -- Israel J Math 26 (1977) 313-319
HLSh:60
Hodges+Lachlan+Shelah, Possible orderings of an indiscernible sequence -- Bulletin London Math Soc 9 (1977) 212-215
Sh:61
Shelah, Interpreting set theory in the endomorphism semi-group of a free algebra or in a category -- Ann. Sci. Univ. Clermont 13 (1976) 1-29
MwSh:62
Makowsky+Shelah, The theorems of Beth and Craig in abstract model theory. I. The abstract setting -- Transactions American Math Soc 256 (1979) 215-239
SeSh:63
Stern+Shelah, The Hanf number of the first order theory of Banach spaces -- Transactions American Math Soc 244 (1978) 147-171
Sh:64
Shelah, Whitehead groups may be not free, even assuming CH. I -- Israel J Math 28 (1977) 193-204
DvSh:65
Devlin+Shelah, A weak version of $\diamondsuit $ which follows from $2^{\aleph _{0}}<2^{\aleph _{1}}$ -- Israel J Math 29 (1978) 239-247
Sh:66 [abstract]
Shelah, End extensions and numbers of countable models -- J Symbolic Logic 43 (1978) 550-562 see also F1031
Sh:67
Shelah, On the number of minimal models -- J Symbolic Logic 43 (1978) 475-480
Sh:68
Shelah, Jonsson algebras in successor cardinals -- Israel J Math 30 (1978) 57-64
Sh:69
Shelah, On a problem of Kurosh, Jonsson groups, and applications -- Word problems, II (Conf. on Decision Problems in Algebra, Oxford, 1976) (1980) 373--394
GuSh:70
Gurevich+Shelah, Modest theory of short chains. II -- J Symbolic Logic 44 (1979) 491-502
Sh:71
Shelah, A note on cardinal exponentiation -- J Symbolic Logic 45 (1980) 56-66
Sh:72
Shelah, Models with second-order properties. I. Boolean algebras with no definable automorphisms -- Annals Math Logic 14 (1978) 57-72
Sh:73
Shelah, Models with second-order properties. II. Trees with no undefined branches -- Annals Math Logic 14 (1978) 73-87
Sh:74
Shelah, Appendix to: ``Models with second-order properties. II. Trees with no undefined branches'' (Annals of Mathematical Logic 14(1978), no. 1, 73--87) -- Annals Math Logic 14 (1978) 223-226
Sh:75
Shelah, A Banach space with few operators -- Israel J Math 30 (1978) 181-191
Sh:76
Shelah, Independence of strong partition relation for small cardinals, and the free-subset problem -- J Symbolic Logic 45 (1980) 505-509
Sh:77
Shelah, Existentially-closed groups in $\aleph _{1}$ with special properties -- Bulletin de la Soc Math de Grece. Nouvelle Serie 18 (1977) 17-27
Sh:78
Shelah, Hanf number of omitting type for simple first-order theories -- J Symbolic Logic 44 (1979) 319-324
Sh:79
Shelah, On uniqueness of prime models -- J Symbolic Logic 44 (1979) 215-220
Sh:80
Shelah, A weak generalization of MA to higher cardinals -- Israel J Math 30 (1978) 297-306
ADSh:81
Avraham (Abraham)+Devlin+Shelah, The consistency with CH of some consequences of Martin's axiom plus $2^{\aleph _{0}}>\aleph _{1}$ -- Israel J Math 31 (1978) 19-33
Sh:82
Shelah, Models with second order properties. III. Omitting types for $L(Q)$ -- Archiv fur Math Logik und Grundlagenforschung 21 (1981) 1-11
GgSh:83
Giorgetta+Shelah, Existentially closed structures in the power of the continuum -- Annals Pure and Applied Logic 26 (1984) 123-148
RuSh:84
Rubin+Shelah, On the elementary equivalence of automorphism groups of Boolean algebras; downward Skolem-Lowenheim theorems and compactness of related quantifiers -- J Symbolic Logic 45 (1980) 265-283
DvSh:85
Devlin+Shelah, A note on the normal Moore space conjecture -- Canadian J Math Journal Canadien de Mathematiques 31 (1979) 241-251
DvSh:86
Devlin+Shelah, Souslin properties and tree topologies -- Proc London Math Soc Third Series 39 (1979) 237-252
Sh:87
Shelah, See [Sh:87a] and [Sh:87b]
Sh:87a
Shelah, Classification theory for nonelementary classes, I. The number of uncountable models of $\psi \in L_{\omega _{1},\omega }$. Part A -- Israel J Math 46 (1983) 212-240
Sh:87b
Shelah, Classification theory for nonelementary classes, I. The number of uncountable models of $\psi \in L_{\omega _{1},\omega }$. Part B -- Israel J Math 46 (1983) 241-273
Sh:88
Shelah, Classification of nonelementary classes. II. Abstract elementary classes -- Classification theory (Chicago, IL, 1985) (1987) 419--497 see also 88r
Sh:88a
Shelah, Appendix: on stationary sets (in ``Classification of nonelementary classes. II. Abstract elementary classes'') -- Classification theory (Chicago, IL, 1985) (1987) 483--495
Sh:88r 2015-01-23 [pdf] [ps] [abstract] [arXiv:0705.4137]
Shelah, Abstract elementary classes near $\aleph_1$
Sh:89
Shelah, Boolean algebras with few endomorphisms -- Proc American Math Soc 74 (1979) 135-142
Sh:90
Shelah, Remarks on $\lambda $-collectionwise Hausdorff spaces -- Topology Proc 2 (1977) 583-592
HHSh:91
Hiller+Huber+Shelah, The structure of ${\rm Ext}(A, {\bf Z})$ and $V=L$ -- Math Zeitschrift 162 (1978) 39-50
Sh:92
Shelah, Remarks on Boolean algebras -- Algebra Universalis 11 (1980) 77-89
Sh:93
Shelah, Simple unstable theories -- Annals Math Logic 19 (1980) 177-203
Sh:94
Shelah, Weakly compact cardinals: a combinatorial proof -- J Symbolic Logic 44 (1979) 559-562
Sh:95
Shelah, Canonization theorems and applications -- J Symbolic Logic 46 (1981) 345-353
ShZi:96 [arXiv:arXiv]
Shelah+Ziegler, Algebraically closed groups of large cardinality -- J Symbolic Logic 44 (1979) 522-532
ShRd:97
Shelah+Rudin, Unordered types of ultrafilters -- Topology Proc 3 (1979) 199-204
Sh:98
Shelah, Whitehead groups may not be free, even assuming CH. II -- Israel J Math 35 (1980) 257-285
HrSh:99
Harrington+Shelah, Some exact equiconsistency results in set theory -- Notre Dame J Formal Logic 26 (1985) 178-188
1-99 100-199 200-299 300-399 400-499 500-599 600-699 700-799 800-899 900-999 1000-

Back to Shelah's Archive